MathSciNet Relay Station
MathSciNet bibliographic data
MR734979 (86b:52008) 52A45 (05B40)
Dawson, R. J. M. On filling space with different integer cubes. J. Combin. Theory Ser. A 36 (1984), no. 2, 221–229.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement